POINTWISE PSEUDO-METRIC ON THE L-REAL LINE

Document Type: Research Paper

Author

Department of Mathematics, Beijing Institute of Technology, Beijing, 100081, P.R. China

Abstract

In this paper, a pointwise pseudo-metric function on the L-real
line is constructed. It is proved that the topology induced by this pointwise
pseudo-metric is the usual topology.

Keywords


[1] G. Gierz et al.. , A compendium of continuous lattice, Springer-Verlag, Berlin, 1980.
[2] B. Hutton, Normality in fuzzy topological spaces, J. Math. Anal. Appl. , 50 (1975) 74–79.
[3] U. H¨ohle, Probabilistsche Metriken auf der Menge nicht negativen verteilungsfunktionen,
Aequationes Math. , 18(1978) 345–356.
[4] T. E. Gantner, Steinlage R C and Warren R H, Compactness in fuzzy topological spaces, J.
Math. Anal. Appl. , 62(1978) 547-562.
[5] Y. -M. Liu and M. -K. Luo, Fuzzy topology, World Scientific, Singapore, 1997.
[6] F. -G. Shi, Pointwise quasi-uniformities and p.q. metrics on completely distributive lattices,
Acta Math. Sinica, 39(1996) 701–706.
[7] F. -G. Shi, Pointwise uniformities and metrics on fuzzy lattices, Chinese Sci. Bull. , 42 (1997)
718–720.
[8] F. -G. Shi, Pointwise uniformities in fuzzy set theory, Fuzzy Sets and Systems, 98(1998)
141–146.
[9] F. -G. Shi, Pointwise metrics in fuzzy set theory, Fuzzy Sets and Systems, 121(2001) 209–216.